# SDR USAA2013042300004

- Difficulty date: April 22, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 45,248 hours, 18,447 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FLASHLIGHT IN AFT GALLEY UNDER FWD FACING FLIGHT ATTENDANT SEAT INOP.  MAINTENANCE REMOVED AND REPLACED AFT GALLEY EMERGENCY FLASHLIGHT.
